# SDR DL72W992099

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inop
- Location: Row 3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING S/C, FOUND OVERHEAD EMERGENCY EXIT SIGN AT ROW 3 INOP.  REPLACED POWER SUPPY RACK ASSY, OPS NORMAL.
